Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 35, NWS Miami, FL

August 3, 2019Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 3, 2019, 3:53 PM EDT for Broward County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2019, 3:53 PM EDT (19:53 UTC)
Expired
Aug 3, 2019, 4:45 PM EDT
In force
52 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Broward County, FL

The radar

The Miami radar (KAMX), 72 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:19 PM EDTTSTM WND DMG2 Sse Parkland, FLCORAL SPRINGS/PARKLAND FD REPORTED VIA TWITTER THAT RIVERSIDE DR WAS CLOSED IN BOTH DIRECTIONS AT CARDINAL RD DUE TO A POWERLINE DOWN ON THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

602 
WUUS52 KMFL 031953
SVRMFL
FLC011-032045-
/O.NEW.KMFL.SV.W.0035.190803T1953Z-190803T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
353 PM EDT Sat Aug 3 2019

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Broward County in southeastern Florida...

* Until 445 PM EDT.

* At 353 PM EDT, severe thunderstorms were located along a line
  extending from near Intersection I-75 And U.S. 27 to Pine Island
  Ridge, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Lauderdale, Coral Springs, Pompano Beach, Davie and
  Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2609 8024 2619 8050 2633 8040 2634 8023
      2633 8021 2633 8010
TIME...MOT...LOC 1953Z 224DEG 16KT 2620 8046 2611 8028 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
4 follow-up statements
797 
WWUS52 KMFL 032005
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
405 PM EDT Sat Aug 3 2019

FLC011-032045-
/O.CON.KMFL.SV.W.0035.000000T0000Z-190803T2045Z/
Broward FL-
405 PM EDT Sat Aug 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN BROWARD COUNTY...

At 405 PM EDT, severe thunderstorms were located along a line
extending from near Intersection I-75 And U.S. 27 to Plantation,
moving northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie and Plantation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2609 8024 2619 8050 2633 8040 2634 8023
      2633 8021 2633 8010
TIME...MOT...LOC 2005Z 230DEG 16KT 2621 8039 2614 8024 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
606 
WWUS52 KMFL 032016
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
416 PM EDT Sat Aug 3 2019

FLC011-032045-
/O.CON.KMFL.SV.W.0035.000000T0000Z-190803T2045Z/
Broward FL-
416 PM EDT Sat Aug 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN BROWARD COUNTY...

At 415 PM EDT, severe thunderstorms were located along a line
extending from near Coral Springs to Lauderdale Lakes, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie and Plantation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2617 8045 2633 8038 2634 8023 2633 8021
      2633 8010 2609 8024
TIME...MOT...LOC 2015Z 225DEG 19KT 2628 8031 2617 8020 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
091 
WWUS52 KMFL 032022
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
422 PM EDT Sat Aug 3 2019

FLC011-032045-
/O.CON.KMFL.SV.W.0035.000000T0000Z-190803T2045Z/
Broward FL-
422 PM EDT Sat Aug 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN BROWARD COUNTY...

At 422 PM EDT, severe thunderstorms were located along a line
extending from near Coral Springs to near Coconut Creek, moving
northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise and Deerfield
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2621 8035 2633 8035 2634 8023 2633 8021
      2633 8010 2616 8020
TIME...MOT...LOC 2022Z 218DEG 20KT 2630 8029 2626 8016 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Cohen
822 
WWUS52 KMFL 032041
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
441 PM EDT Sat Aug 3 2019

FLC011-032051-
/O.EXP.KMFL.SV.W.0035.000000T0000Z-190803T2045Z/
Broward FL-
441 PM EDT Sat Aug 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWARD COUNTY WILL
EXPIRE AT 445 PM EDT...
    
The storms which prompted the warning have weakened below severe 
limits, and are exiting the warned area. Therefore, the warning will 
be allowed to expire.  However gusty winds are still possible with 
these thunderstorms.

LAT...LON 2621 8035 2633 8035 2634 8023 2633 8021
      2633 8010 2616 8020
TIME...MOT...LOC 2041Z 224DEG 16KT 2636 8023 2632 8010 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:02 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 3, 2:02 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
202 PM EDT Sat Aug 3 2019

.AVIATION...
Scattered to numerous SHRA/TSRA are organizing along the eastern
terminals. Storm outflow interaction and cell training will
extend periods of MVFR/IFR through most of the afternoon. Brief
downpours may drop visibilities between 1/2SM - 1SM, and wind
gusts up to 30-35kts are possible, particularly at the northern
terminals. Winds will be mostly out of the S/SE, with a VRB shift
overnight around 01-03Z.

&&

.PREV DISCUSSION... /issued 1035 AM EDT Sat Aug 3 2019/

UPDATE...
The mid to upper level trough will remain nearly stationary over
the Eastern Gulf of Mexico, as the ridge of high pressure remains
over the Central Atlantic waters. This will allow for the steering
flow to remain in a south/southwest direction keeping the deeper
tropical moisture in place over South Florida today. The west
coast sea breeze should also develop and push inland across the
area through today while the east coast sea breeze remains over
the east coast metro areas. Therefore, scattered to numerous
showers and thunderstorms are expected to develop today over most
of South Florida with the best coverage over the interior and east
coast metro areas.

The PWAT values are also still around 2 to 2.2 inches this morning
over South Florida and should remain at these values through the
afternoon hours. This will allow for some heavy rainfall with any
storms that do develop which could lead to some minor flooding
conditions.

Water levels of around 1 foot above normal could cause minor
tidal inundation near high tide late this morning along the
Atlantic coast and the Intracoastal Waterway. Areas impacted
include docks, piers, and some waterfront streets. Therefore, the
Coastal Flood Statement is still in effect for the east coast
beaches of South Florida through this morning.

Rest of the forecast looks good at this time and no other changes
are planned.

PREV DISCUSSION... /issued 302 AM EDT Sat Aug 3 2019/

DISCUSSION...

Today and Tonight...

Upper troughing with an embedded low will stretch from the southern
Gulf of Mexico through the Tennessee Valley. Downstream 500 mb
ridge will remain prominent across the western Atlantic. South-
southwesterly steering flow between these features will maintain
deep layer moisture across south Florida through the period. The
03.00z MFL sounding sampled this environment well, with a moist
profile and precipitable water value of 2.19 inches. While this
value is around the 90th percentile for this time of year, it's
still a bit below the daily maximum value of 2.38 inches. Surface
troughing attendant to the upper trough across the eastern Gulf
and additional troughing to our east should remain focusing
mechanisms for showers and thunderstorms today as the low-level
Atlantic ridge axis remains away to our north. The low-level
synoptic flow appears strong enough to prevent much in the way of
an Atlantic sea breeze, with development (if any) likely confined
to the immediate shoreline. As such, expect showers and
thunderstorms to develop to our south over the Keys and
Atlantic/Gulf waters before progressing north-northeast towards
the Lake and east coast metro areas during the afternoon and
evening.

Forecast rain totals for today and tonight average between 0.3 and
1.0 inches among the global forecast model guidance, with the
greatest amounts along the Gulf and Atlantic coasts. Taking a
consensus of the available global and mesoscale model output
suggests a reasonable worst case scenario (90th percentile or a 1 in
10 chance) of around 3 inches across central and eastern Palm Beach,
Broward, and Miami-Dade Counties. The convection allowing models set
a potential upper bound of around 5 inches locally in heavier
thunderstorms, which seems reasonable given the saturated
environment and potential for relatively slow storm motions. Careful
attention to the mesoscale environment is necessary today to
pinpoint areas where these heavier storms are likely to develop and
potentially train over the same areas.

Antecedent conditions are somewhat moist but certainly not saturated
area-wide given the scattered nature of heavier rainfall during the
previous 24 hours. While radar estimates show amounts locally up to
around 2.5 inches fell over portions of the east coast metro,
these amounts were not widespread. As such, confidence remains too
low to consider a flood watch for today. That said, localized
flooding of urban and poorly drained areas is again a possibility,
especially for the east coast metro areas in Miami-Dade, Broward,
and Palm Beach Counties. Minor coastal flooding is also possible
during high tide cycles given the new moon phase possibly combined
with heavier rainfall.

We should see a bit more surface heating today before showers and
thunderstorms become widespread, therefore high temperatures
should be closer to normal.

Sunday and Sunday night...

The upper trough should deamplify slightly, allowing the Atlantic
ridge to branch southwest towards eastern Cuba with the surface
ridge axis located just to our south. South-southwesterly steering
flow will continue allowing the deep layer moisture feed to
continue. It appears that background wind speeds should remain
weak enough to allow both sea breezes to develop, with the
Atlantic breeze likely struggling to make it very far inland. Thus
the greatest afternoon and evening coverage of showers and storms
should focus towards the east coast metro areas as the sea
breezes collide.

Forecast rain totals for Sunday and Sunday night average between 0.3
and 1.25 inches among the global forecast model guidance, with the
greatest amounts centered over the central and eastern portions of
Miami-Dade, Broward, and Palm Beach Counties. A reasonable worst
case scenario points towards localized totals up to 2.75 inches in
these areas. The mesoscale and medium range models also point
towards very localized amounts potentially up to 4 inches,
however there is variability in the placement of these higher
amounts. The primary weather related concern remains localized
minor flooding of urban and poorly drained areas. Temperatures
should be around seasonal normals.

Monday through Friday...

The upper trough will gradually weaken and allow high pressure to
build back into our area by mid week. Low-level winds will shift
from southerly to easterly as mid-level tropospheric moisture
decreases. Thus scattered to numerous thunderstorms early in the
week should gradually decrease in coverage while being more
regulated by the sea breeze circulation patterns. This suggests
that the best coverage should begin shifting towards interior
Southwest Florida and the Lake Okeechobee region by mid to late
week. Seasonal temperatures are expected.

MARINE...

South to southwest winds are expected through early next week.
Scattered thunderstorms are expected through early next week, with
the stronger storms producing frequent lightning, gusty winds, and
possibly waterspouts. Outside of thunderstorms relatively benign
boating conditions are expected with winds generally under 15 knots.

AVIATION...

A few storms are moving northward from the Florida Keys to the
southern tip of the Peninsula. VCSH remain in the TAFS for TMB
and MIA, but should be mostly stratiform rain. In general, VFR
should prevail at all terminals through around 14Z. There is
potential for another round of thunderstorms after 15Z. Some sea
breeze enhancement may lead to an east coast focus for convection
this afternoon.

BEACH FORECAST...

Minor tidal flooding remains a possibility through the weekend
during times of high tide. A coastal flood statement remains in
effect for the Atlantic beaches this morning.

HYDROLOGY...

Locally heavy rainfall and above normal tides bring the potential
for localized minor urban and/or coastal flooding this weekend.
Total rain amounts of 1 to 3 inches are possible over the eastern
half of south Florida through Sunday with localized higher amounts
possible.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  77  90  76  89 /  40  70  40  60
Fort Lauderdale  79  89  78  88 /  30  70  30  60
Miami            79  90  78  90 /  30  70  30  60
Naples           78  87  77  88 /  20  40  40  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...54/BNB
DISCUSSION...34/SPM
MARINE...34/SPM
AVIATION...09/Bhatti & 54/BNB
Hazardous weather outlook, Aug 3, 11:29 AM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1129 AM EDT Sat Aug 3 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
040330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1129 AM EDT Sat Aug 3 2019

...Strong storms and localized flooding possible today...
...Minor coastal flooding possible today...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms are expected
today, with the greatest coverage of this activity expected over the
east coast metro areas and vicinity. Gusty winds, heavy rains, and
frequent lightning are expected with this activity.

Waterspouts: There is a potential for isolated waterspouts across
all South Florida waters today and tonight.

Wind: The most intense storms could produce wind gusts of 45 to 55
mph. An isolated damaging wind gust cannot be ruled out, especially
over the east coast metro areas.

Flooding: Storms will be capable of producing torrential rainfall
across South Florida. Localized flooding may occur, especially in
areas that experience multiple rounds of heavy rain. The greatest
potential for localized flooding will be across the east coast metro
areas.

Coastal Flooding: Minor coastal flooding will be possible along
docks, piers, and some waterfront streets into the early afternoon
hours, especially for the Atlantic coast.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Thunderstorm potential will continue each day through the period,
especially during the afternoon and evening hours. Heavy rain,
frequent lightning, and gusty winds could accompany this activity.
Localized flooding will also be possible, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high winds and flooding to the
National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Cohen

In the hours before

Special weather statement, Aug 3, 1:50 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Miami FL
150 PM EDT Sat Aug 3 2019

FLZ067-068-071-072-168-031830-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
150 PM EDT Sat Aug 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND PALM BEACH
COUNTIES UNTIL 230 PM EDT...

* At 150 PM EDT, Doppler radar was tracking strong thunderstorms
  along a line extending from 9 miles southeast of Indiantown to near
  Holey Land Wildlife Refuge. Movement was northeast at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Coral Springs, West Palm Beach, Sunrise, Tamarac, Wellington,
  Jupiter, Palm Beach Gardens, Riviera Beach, Belle Glade, Pahokee,
  Tequesta, South Bay, Canal Point, Greenacres, Royal Palm Beach,
  Parkland, Loxahatchee NWR, Belle Glade Camp, Golden Lakes and Holey
  Land Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2618 8029 2620 8085 2649 8080 2697 8061
      2696 8061 2696 8014 2697 8014 2697 8006
TIME...MOT...LOC 1750Z 229DEG 20KT 2695 8034 2642 8068

MM
Special weather statement, Aug 3, 2:14 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Miami FL
214 PM EDT Sat Aug 3 2019

FLZ068-168-031830-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
214 PM EDT Sat Aug 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY
UNTIL 230 PM EDT...

* At 214 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Royal Palm Beach, or near
  Wellington, moving northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Palm Beach Gardens, Riviera Beach, Palm Beach,
  Juno Beach, North Palm Beach, Lake Park, Haverhill, Cloud Lake,
  Palm Beach International Airport, Port Of Palm Beach, Schall
  Circle, Lake Belvedere Estates, Juno Ridge, Downtown West Palm
  Beach, Golden Lakes, Royal Palm Estates, Mangonia Park, Glen Ridge
  and Lakeside Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2688 8003 2666 8003 2670 8020 2679 8020
TIME...MOT...LOC 1814Z 243DEG 18KT 2673 8021

Cohen
Special weather statement, Aug 3, 2:28 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
228 PM EDT Sat Aug 3 2019

FLZ067-068-168-031915-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
228 PM EDT Sat Aug 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 315 PM EDT...

* At 227 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Jupiter to 10 miles southwest of Lion Country Safari Park. Movement
  was northeast at 25 mph.

* Funnel clouds possible with these storms.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Jupiter, Palm Beach
  Gardens, Lake Worth, Riviera Beach, Palm Beach, Juno Beach, Ocean
  Ridge, Greenacres, Royal Palm Beach, Palm Springs, North Palm
  Beach, Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake and Palm
  Beach International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2652 8003 2651 8048 2678 8042 2697 8004
      2697 8003
TIME...MOT...LOC 1827Z 236DEG 24KT 2695 8001 2657 8043

Cohen
Special weather statement, Aug 3, 2:29 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Miami FL
229 PM EDT Sat Aug 3 2019

FLZ071>074-172>174-031915-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
229 PM EDT Sat Aug 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 315 PM EDT...

* At 228 PM EDT, Doppler radar was tracking strong thunderstorms
  along a line extending from Miami Springs to Leisure City. Movement
  was north at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie,
  Homestead, Coral Gables, South Miami, Homestead General Airport,
  Miami Gardens, Black Point, The Redland, Kendall, Hallandale,
  Weston, North Miami, Doral, North Miami Beach and Aventura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2551 8023 2543 8053 2577 8069 2595 8044
      2610 8038 2607 8012
TIME...MOT...LOC 1828Z 201DEG 14KT 2583 8030 2550 8044

FELL
Special weather statement, Aug 3, 3:09 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
309 PM EDT Sat Aug 3 2019

FLZ072>074-172-173-031945-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
309 PM EDT Sat Aug 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 345 PM EDT...

* At 308 PM EDT, Doppler radar was tracking strong thunderstorms
  along a line extending from North Miami Beach to Pinecrest.
  Movement was northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Hollywood, Miramar, Miami Beach, Coral Gables, Key
  Biscayne, South Miami, Surfside, Hallandale, Miami Gardens,
  Virginia Key, Kendall, North Miami, Doral, North Miami Beach,
  Aventura, Dania Beach, Miami Lakes and Hialeah Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2567 8015 2563 8033 2590 8041 2606 8011
TIME...MOT...LOC 1908Z 224DEG 17KT 2594 8016 2568 8028

FELL
Special weather statement, Aug 3, 3:30 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
330 PM EDT Sat Aug 3 2019

FLZ067-032015-
Inland Palm Beach County FL-
330 PM EDT Sat Aug 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PALM BEACH COUNTY
UNTIL 415 PM EDT...

* At 330 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Rotenberger Wildlife Refuge, or
  15 miles southwest of South Bay, moving northeast at 25 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Belle Glade, South Bay, Okeelanta, Holey Land Wildlife Refuge,
  Belle Glade Camp and Rotenberger Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2636 8085 2644 8088 2650 8088 2662 8083
      2676 8063 2645 8044
TIME...MOT...LOC 1930Z 235DEG 21KT 2646 8082

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:46 AM EDTSpecial Marine WarningMFL59 min
Aug 3, 6:36 AM EDTSpecial Weather StatementMFLCollier24 min
Aug 3, 10:12 AM EDTSpecial Weather StatementMFLCollier48 min
Aug 3, 12:52 PM EDTSpecial Weather StatementMFLPalm Beach68 min
Aug 3, 1:38 PM EDTSpecial Weather StatementMFLBroward22 min
Aug 3, 1:50 PM EDTSpecial Weather StatementMFLBroward, Palm Beach40 min
Aug 3, 2:14 PM EDTSpecial Weather StatementMFLPalm Beach16 min
Aug 3, 2:28 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Aug 3, 2:29 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Aug 3, 3:03 PM EDTAreal Flood AdvisoryMFLPalm Beach117 min
Aug 3, 3:09 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Aug 3, 3:10 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Aug 3, 3:30 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Aug 3, 4:28 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach4 hr
Aug 3, 4:31 PM EDTSpecial Weather StatementMFLMartin29 min
Aug 3, 4:34 PM EDTSpecial Weather StatementMFLBroward41 min
Aug 3, 4:36 PM EDTSpecial Marine WarningMFL53 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.